# SDR U2RA20111108036

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 53,174 hours, 22,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Part time: 53,174 hours, 22,661 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN APPROX BS 600 AT S5R, DAMAGED,  DAMAGE FOUND TO BE OUT OF SRM LIMITS.
